# SDR C1HA200397001

- Difficulty date: January 11, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION SYSTEM DETECTOR GROUND LIGHT ILLUMINATED ON NR 1.  ADJUSTED LOOP AND CLEANED CONNECTOR, OPS CHECKS GOOD.
